# SDR GTIA2018020602409

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,248 hours, 14,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL WHEN THE ENGINE THRUST WENT FROM IDLE TO APPROACH THRUST, VERY STRONG FUMES IN THE COCKPIT CROSS BLEED WAS SHUT WITH PACK 1 AND BLEED ONE SELECTED OFF SOLVED THE PROBLEM AND ODOR DIMINISHED. FUMES SMELLED LIKE MUSTY DRY. ISOLATED SMELL COMING FROM PACK NR 1 IAW TSM 05-50-00. PACK 1 FUME EVENT ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )
